Volume 5, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Monoïde des enlacements et facteurs orthogonaux

Florian Deloup

Algebraic & Geometric Topology 5 (2005) 419–442
Bibliography
1 E Burger, Über Gruppen mit Verschlingungen, J. Reine Angew. Math. 188 (1950) 193 MR0043089
2 M Boileau, S Wang, Non-zero degree maps and surface bundles over S1, J. Differential Geom. 43 (1996) 789 MR1412685
3 F Deloup, Une description combinatoire du monoïde des enlacements, C. R. Math. Acad. Sci. Paris 337 (2003) 227 MR2009112
4 F Deloup, An explicit construction of an abelian topological quantum field theory in dimension 3, from: "Proceedings of the Pacific Institute for the Mathematical Sciences Workshop “Invariants of Three–Manifolds” (Calgary, AB, 1999)" (2003) 199 MR1953327
5 F Deloup, C Gille, Abelian quantum invariants indeed classify linking pairings, J. Knot Theory Ramifications 10 (2001) 295 MR1822493
6 F Deloup, G Massuyeau, Quadratic functions and complex spin structures on three-manifolds, Topology 44 (2005) 509 MR2122215
7 F Deloup, G Massuyeau, Reidemeister–Turaev torsion modulo one of rational homology three-spheres, Geom. Topol. 7 (2003) 773 MR2026547
8 A Degtyarev, I Itenberg, V Kharlamov, Real Enriques surfaces, 1746, Springer (2000) MR1795406
9 C M Gordon, J Luecke, Reducible manifolds and Dehn surgery, Topology 35 (1996) 385 MR1380506
10 C Hayat-Legrand, S Wang, H Zieschang, Degree-one maps onto lens spaces, Pacific J. Math. 176 (1996) 19 MR1433981
11 A Kawauchi, S Kojima, Algebraic classification of linking pairings on 3–manifolds, Math. Ann. 253 (1980) 29 MR594531
12 S Lang, Algebraic number theory, 110, Springer (1994) MR1282723
13 J Lannes, F Latour, Forme quadratique d’enlacement et applications, Société Mathématique de France (1975) 89 MR0397747
14 E Looijenga, J Wahl, Quadratic functions and smoothing surface singularities, Topology 25 (1986) 261 MR842425
15 J Milnor, D Husemoller, Symmetric bilinear forms, 73, Springer (1973) MR0506372
16 R Miranda, Nondegenerate symmetric bilinear forms on finite abelian 2–groups, Trans. Amer. Math. Soc. 284 (1984) 535 MR743731
17 J W Morgan, D P Sullivan, The transversality characteristic class and linking cycles in surgery theory, Ann. of Math. (2) 99 (1974) 463 MR0350748
18 R Myers, Simple knots in compact, orientable 3–manifolds, Trans. Amer. Math. Soc. 273 (1982) 75 MR664030
19 U Pinkall, Regular homotopy classes of immersed surfaces, Topology 24 (1985) 421 MR816523
20 W Scharlau, Quadratic and Hermitian forms, , Springer (1985) MR770063
21 H Seifert, W Threlfall, Seifert and Threlfall : a textbook of topology, 89, Academic Press (1980) MR575168
22 E R v Kampen, Invariants Derived from Looping Coefficients, Amer. J. Math. 60 (1938) 595 MR1507341
23 J P Serre, Cours d’arithmétique, Presses Universitaires de France (1977) 188 MR0498338
24 V G Turaev, Euler structures, nonsingular vector fields, and Reidemeister-type torsions, Izv. Akad. Nauk SSSR Ser. Mat. 53 (1989) 607, 672 MR1013714
25 V Turaev, Torsions of 3–dimensional manifolds, 208, Birkhäuser Verlag (2002) MR1958479
26 I M Vinogradov, An introduction to the theory of numbers, Pergamon Press (1955) MR0070644
27 C T C Wall, Quadratic forms on finite groups, and related topics, Topology 2 (1963) 281 MR0156890
28 G W Whitehead, Elements of homotopy theory, 61, Springer (1978) MR516508